MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES

KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES
Model Number 8404ZX
Medical Device Problem Codes Device Reprocessing Problem (1091); No Display/Image (1183); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "no image during use." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Investigation: accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: the device was sent to the manufacturer for inspection.During the technical inspection by the manufacturer, the fault description provided by the customer was confirmed and further defects were identified.The following defects were identified in total: rear video input connection socket, corroded / dirty, side video input jack, dirty / oxidized.The technical inspection revealed that the rear and side connectors have oxidized due to improper refurbishment; furthermore, the motherboard is defective, having been damaged by improper use during refurbishment or handling.We therefore conclude that this was caused by improper use by the user or during refurbishment.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Common Device Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23652097
Report Number9610617-2025-02162
Device Sequence Number11967984
Product Code CCW
UDI-Device Identifier04048551432778
UDI-Public04048551432778
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404ZX
Device Catalogue Number8404ZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/05/2025
04/17/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/22/2025
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown